# SDR 98ZZZX4511

- Difficulty date: October 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N63803
- Make and model: Piper PA-18-150
- Aircraft serial: 187809147
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Part number: 1443402
- Condition: Corroded
- Location: Engine
- Part time: 1,137 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MUFFLER ASSY BAIL HAS CORRODED AWAY DUE TO 180 HP PER STC NR SA92NW AND LACK OF INSPECTION OF AD 68-05-01 AND OPERATOR COMPLIANCE.  SUBMITTER RECOMMENDED EVERY 1,000 TIS, THE MUFFLER ASSY SHOULD BE REPLACED WITH A NEW ASSY, NOT OVERHAULED.
